Robust Hurwitz and Schur stability via interval positivity
Article first published online: 11 JAN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Special Issue: Inverse Problems Dedicated to Biswa Datta
Volume 20, Issue 2, pages 281–290, March 2013
How to Cite
Keel, L. H., Stratton, T. F. and Bhattacharyya, S. P. (2013), Robust Hurwitz and Schur stability via interval positivity. Numer. Linear Algebra Appl., 20: 281–290. doi: 10.1002/nla.1822
- Issue published online: 12 FEB 2013
- Article first published online: 11 JAN 2012
- Manuscript Accepted: 23 DEC 2011
- Manuscript Revised: 5 DEC 2011
- Manuscript Received: 25 FEB 2011
- Department of Defense. Grant Number: W911NF-08-0514
- National Science Foundation. Grant Numbers: CMMI-0927664, CMMI-0927652
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!